Weight Gain Medication?
Hello, I want to ask about the side effects of weight gain drugs, my friend has used weight enhancing drugs, but actually looks fat even stomach, makes his stomach bloated, his face also seems to be round in the cheek area, fat does not look like fat people usually , it just looks different, isn’t it dangerous? Is it true that consumption of weight gain drugs can cause dependence as well?
Good afternoon, thanks for the question
Weight gain drugs, diet drugs, or a type of herbal remedies sold freely on the market without a doctor's recommendation often contain corticosteroids. Steroids are hormones in the body that are useful for regulating blood sugar, suppressing immune reactions, regulation of sodium in the blood, controlling blood pressure, and so forth. Abuse of this type of drug without medical supervision can result in many side effects, including:
Increase blood sugar Cause acne Breast growth in men Fat disposition in several parts of the body Impotence Infertility Side effects that occur in this case for example occurs most often in the accumulation of fat in the abdomen and nape. In addition, fat also builds up in the face area to make the face look round, known as the moon face. Cushing's syndrome is a disease caused by abnormal levels of the hormone cortisol. This causes interference with other body systems. The collection of abnormalities above is referred to as cushing's syndrome which can increase the risk of heart and blood vessel disease.
Doctors certainly do not recommend efforts to increase body weight with this method, because indeed the use of steroids is not to raise weight instantly. To gain weight, efforts are needed to increase muscle mass by increasing the intake of foods high in protein and carbohydrates and exercising regularly. Also interspersed with nutritious snacks such as dates, boiled corn, avocados, vegetable salads, or nuts. We recommend that you stop using the drug if it is not based on a doctor's recommendation and make further consultations with your doctor first if the symptoms appear more severe.
That's all, hope you can help